# SDR SWAA2018011719024

- Difficulty date: December 28, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 69,007 hours, 40,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY FLOORBEAM ANGLE CORRODED AT BS 270, LBL 9 TO RBL 9. R & R THE FLOORBEAM ANGLE IAW SRM AND EA.
